# SDR SWI2023F00290

- Difficulty date: June 23, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS295.00 AND FS310.00      (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 23R FROM FS280.00 TO FS333.00 REF. DWG SH670-31630 REV K, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. PERFORMED PRESSURE CHECK THROUGH REPAIR AREA. REF CRJ700 AMM 21-31-00-910-801-A01. NO LEAKS NOTED AT THIS TIME.. COMPLIED WITH 51-900-1002-SKY.
